# SDR SWAA2022020954971

- Difficulty date: March 17, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 48,832 hours, 28,494 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING T/E FLAP SEAL RETAINER CRACKED JUST AFT OF PYLON FAIRING. / REMOVED AND REPLACED SEAL RETAINER PER SRM 51-40-02
